American journal of ophthalmology case reports · 2021
Intracranial hypertension associated with topical tretinoin use.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Gasparian Suzie, Geng Xianzhang, Hawy Eman
Аннотация
PURPOSE: To report cross-reactivity between topical vitamin A derivatives and tetracycline-class antibiotics.
OBSERVATIONS: A 19-year old woman with a remote history of resolved secondary intracranial hypertension due to minocycline use developed intracranial hypertension while using topical tretinoin alone. Examination demonstrated bilateral optic nerve edema, a right sixth cranial nerve palsy, along with characteristic features of markedly elevated intracranial pressure on imaging. Lumbar puncture opening pressure was 60 cmH2O. Cessation of topical tretinoin use ensued complete resolution of symptoms and optic nerve swelling in both eyes.
CONCLUSIONS AND IMPORTANCE: Our findings substantiate the need to avoid topical vitamin A derivatives and alternate drug classes known to be associated with drug-induced intracranial hypertension.
OBSERVATIONS: A 19-year old woman with a remote history of resolved secondary intracranial hypertension due to minocycline use developed intracranial hypertension while using topical tretinoin alone. Examination demonstrated bilateral optic nerve edema, a right sixth cranial nerve palsy, along with characteristic features of markedly elevated intracranial pressure on imaging. Lumbar puncture opening pressure was 60 cmH2O. Cessation of topical tretinoin use ensued complete resolution of symptoms and optic nerve swelling in both eyes.
CONCLUSIONS AND IMPORTANCE: Our findings substantiate the need to avoid topical vitamin A derivatives and alternate drug classes known to be associated with drug-induced intracranial hypertension.